# SDR UPS96221114

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SP, BS 1050 STR 16 HAS 2 CRACKS AND STR 17, 1 CRACK THROUGH FUSELAGE SKIN.  REMOVED AND REPLACED DISCREPANT SKIN AND DOUBLER.  FABRICATED REPLACEMENT PARTS PER UPS SRM 53-30-3 FIG 12 53-30-2, 51-40-05 SKIN REPLACEMENT FROM STA 1020 TO 1080 FROM STR 14R TO 20R.
